# SDR CALA2021010400006

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Overwing Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING HATCH RT AFT FOUND CRACK AT OUTER SKIN 1 IN IF RT LOAD TRANSMITTING PROFILE TOP SIDE OF NR 2 HORIZONTAL BEAM.  A3NB-52- 4-6031-AD, PER HAECO LCQ N/R 9290343/32343.  REMOVED AND REPLACED DAMAGED RT SEGMENT FRAME ON RT AFT OW HATCH, IAW A320 SRM 51-42-11 51-72-11-911-001 AT HAECO LCQ REF 9290343.
